# SDR EGRA20041227

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Aircraft time: 4,154 hours
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Part number: 365A21008216
- Part serial: NONE
- Condition: Departed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED COWLING WAS MISSING FROM AIRCRAFT AFTER HE LANDED AT HIS HOME BASE.  HE REPORTED SEVERE TURBULENCE ENROUTE FROM HIS LAST STOP.  HINGE ATTACHED TO COWLING WAS STILL ATTACHED TO AIRCRAFT BUT REMAINDER OF COWLING WAS GONE. PILOT AND CREW WERE UNAWARE OF COWLING DEPARTURE UNTIL LANDING AT BASE.  NO OTHER DAMAGE CAUSED BY FAILURE.  LATCHES WERE NOT FOUND TO BE WORN.  COWLING HAD NOT BEEN OPENED FOR SEVERAL DAYS DURING WHICH MULTIPLE FLIGHTS WERE MADE.  COWLING REPLACED AND AIRCRAFT RETURNED TO SERVICE.
